# SDR CKSA97106

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 36443591
- Condition: Cracked
- Location: Bs 980-1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND INTERCOSTAL CRACKED STA 980 TO 1000 LONGERON 30 LT.  REMOVED AND REPLACED INTERCOSTAL IAW DC8 SRM 51-1-0 AND 51-1-20D.  CORROSION TASK CARD NUMBER 5590-0551.  NON-ROUTINE TASK CARD NUMBER 93443.
